MAUDE Adverse Event Report: ABBOTT MEDICAL (CRM-SYLMAR) OPTISENSE LEAD; No Match

ABBOTT MEDICAL (CRM-SYLMAR) OPTISENSE LEAD; No Match
Model Number 1999/52
Medical Device Problem Codes Break (1069); Over-Sensing (1438); Pacing Problem (1439)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that noise resulting in oversensing and automatic mode switch (ams) were observed on the atrial lead.Lead damage was suspected but not confirmed.No intervention was performed; the lead remains implanted and will continue to be monitored.The patient was stable.

Brand Name
OPTISENSE LEAD
Common Device Name
No Match
Manufacturer (Section D)
ABBOTT MEDICAL (CRM-SYLMAR)
15900 valley view court
sylmar CA 91342
Manufacturer (Section G)
ABBOTT MEDICAL (CRM-SYLMAR)
15900 valley view court
sylmar CA 91342
Manufacturer Contact
navpreet singh
15900 valley view court
sylmar, CA 91342
MDR Report Key25229344
Report Number2017865-2026-10569
Device Sequence Number5129886
Product Code NVN
UDI-Device Identifier05414734502481
UDI-Public(01)05414734502481(10)3793469(17)150831
Combination Product (Y/N)Y
Initial Reporter CountryUK
PMA/510(K) Number
P960013
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2013
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 05/20/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Expiration Date08/31/2015
Device Model Number1999/52
Device Lot Number3793469
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/08/2026
Initial Report FDA Received Date05/20/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured08/06/2012
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown